# SDR AALA2018122099001

- Difficulty date: December 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 62,884 hours, 27,372 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT DIVERTED WITH A VENT AVIONICS SYSTEM FAULT. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE TROUBLESHOT, AND FOUND THE SKIN AIR VALVE 22HQ CONNECTOR, PIN C WAS UNABLE TO LOCK.  REPLACED THE CONNECTOR IAW ESPM 20-44-11. OPS CHECKED GOOD.
